Chin. Phys. B
Citation Search Quick Search
Chin. Phys. B  2010, Vol. 19 Issue (10): 100303    DOI: 10.1088/1674-1056/19/10/100303
GENERAL Current Issue| Next Issue| Archive| Adv Search |
Two new integrable couplings of the soliton hierarchies with self-consistent sources
Xia Tie-Cheng
Department of Mathematics, Shanghai University, Shanghai 200444, China

Copyright © the Chinese Physical Society
Address: Institute of Physics, Chinese Academy of Sciences, P. O. Box 603,Beijing 100190 China(100190)
Tel: 010-82649026   Fax: 010-82649027   E-Mail:
Supported by Beijing Magtech Co. Ltd. Tel: 86-010-62662699 E-mail: